# SDR AALA202106309002

- Difficulty date: June 29, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A321-231
- Aircraft serial: 7407
- Aircraft time: 14,054 hours, 5,303 cycles
- Engine: Iae V2533A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: G4000VSVA02
- Part serial: AAG19739
- Condition: Faulted
- Location: Compressor Vsv
- Part time: 3,063 hours, 1,107 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKE OFF ROLL RIGHT AFTER APPLYING TAKEOFF THRUST ENGINE 1 COMPRESSOR VANE FAULT. REJECTED TO AT 40 KIAS.  REPLACED ENGINE 1 VARIABLE STATOR VANE ACTUATOR PER JOB CARD 26T40075.
